Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Chest pain, feels tight, taking vicodin

hi, my daughters boyfriend has been having pain in his chest . I cannot see a trigger. He just buckles over and says it feels tight and feels as though his heart is giving a kick . He went to the doctor and they gave him vicaden. this kid is 17. Then he still ran in a track meet where he calapsed due to the pain he felt in his chest. His dad is taking him to the doctor monday, but is out of town? This kick even wakes him up from his sleep . what could it be?
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
HIV AIDS Specialist 's  Response
DEAR FRIEND
PLEASE INVESTIGATE HIM BY SIMPLE ECG AND CHEST X-RAY AND IF BOTH ARE NORMAL AND CARDIOLOGIST TELLING FAINTING DURING TREAD MILL THEN HE SHOULD UNDERGO ECHOCARDIOGRAPHY AND ANGIOGRAPHY BEFORE SUBMITTING TO THESE TESTS AND THEIR RESULT DONOT PUSH HIM FOR HARD WORK TELL HIM TO TAKE REST AND ASPIRIN BY MOUTH AFTER FOOD.
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor